Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child took antibiotics for strep throat. Now diarrhea, red spots on palms, fever. Tonsillitis?

my son is 2y old, just couple of days ago he got off of antibiotics (he had strept throat ). Yesterday he had a diarrhea and i noteced red spots on his palms. It all went away over night but now he has a fever of 39.5c. He went to sleep at 6pm (which is early for him) and I don t know what to do. Could he have tonsilitis or what can it be?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
hello there,
possibly this is because of some viral infection (exanthem) that is causing him these symptoms. generally it should subside in few days.
in tonsillitis the child would complain of sore throat or pain in throat which is not there in your child.

most important thing in this condition would be to keep a watch on the symptoms in your child whether the fever is responding to antibiotics, whether the child behaves normally in afebrile period, is he feeding well. etc.

some warning signs like high grade fever, excessive lethargy or irritability, refusal to feed, signs of dehydration like dry mouth and eyes, sunken eyes, intractable vomitting, intractable diarrhoea, etc should prompt you to get emergency advice.

meanwhile, you can give paracetamol syrup round the clock 6 - 8 hourly, if fever persist along with ORS and zinc syrup to your child.

if you have any doubt about the condition you should better consult a pediatrician today only to get him examined physically to rule out ant illness requiring immediate treatment.

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor